# SDR 95ZZZX3530

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205NR
- Make and model: Cessna 185F
- Aircraft serial: 18503910
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Arm
- Part number: 10D26841
- Condition: Failed
- Location: Ski
- Component: Fluidyne, 3200
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, LEFT SKI ARM FITTING FAILED.  UPPER BUSHING WELD FAILED CAUSING ARM TO SEPARATE IN TWO, SKI FOLDED UP UNDER AIRCRAFT ON LANDING HELD ONLY BY SAFETY CABLES.  AIRCRAFT GROUND LOOPED CAUSING EXTENSIVE DAMAGE TO RIGHT WING, HORIZONTAL STABILIZER.
